# SDR SWIA202047986

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- Engine: Ge CF348E5
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Condition: Cracked
- Location: Rt Engine Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE INLET ANTI EXHAUST PANEL 421DR HAS 4 CRACKED WELDS ON THE FINS.       (C-CHECK)   RO:1/22/2020TIG WELDED 4 CRACKED FINS USING ER 6AL-4V PO# 134200 REF CF34-8E MHD REPAIR SCHEME.
